DAVIS & GECK CARIBE LTD STEEL; SUTURE, NONABSORBABLE, STEEL, MONOFILAMENT AND MULTIFILAMENT, STERILE
Back to Search Results |
| Model Number |
88862414-89 |
| Medical Device Problem Codes |
Break (1069); Dull, Blunt (2407)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
According to the reporter, intra-operatively, when closing the sternum, the needle was not sharp enough and could be easily broken.To resolve the issue the surgeon opened a new package of equipment.There was no patient injury.